

TRACK & FIELD EVENTS TIMETABLE

Thursday 28 July 2022

TIME	EVENT
9.15am-10.05am	15 Javelin (Boys & Girls) yr 10's only
(50 mins)	16 Triple Jump (Boys & Girls)
	17/OPEN Discus (Boys & Girls)
10.05am-10.55am	17/OPEN Javelin (Boys & Girls)
(50 mins)	15 Triple Jump (Boys & Girls) yr 10's only
	16 Discus (Boys & Girls)
10.55am-11.45am	16 Javelin (Boys & Girls)
(50 mins)	17/OPEN Triple Jump (Boys & Girls)
	15 Discus (Boys & Girls) yr 10's only

TIME	EVENT
12.15pm-1.10pm	14/15 Javelin (Boys & Girls) yr 9's only for 15's
(55 mins)	13 Triple Jump (Boys & Girls)
	12 Discus (Boys & Girls
1.10pm-2.05pm	12 Javelin (Boys & Girls)
(55 mins)	14/15 Triple Jump (Boys & Girls) yr 9's only for 15's
	13 Discus (Boys & Girls)
2.05pm-3.00pm	13 Javelin (Boys & Girls)
(55 mins)	12 Triple Jump (Boys & Girls)
	14/15 Discus (Boys & Girls) yr 9's only for 15's

Key Info	Key Information		
You MUST sign up (S block/Oval) for these events to be released from your lessons			
	line for sign up –		
12 yrs	2010 born		
13 yrs	2009 born		
14yrs	2008 born		
15 yrs	2007 born		
16 yrs	2006 born		
OPEN born	2005/2004		
please compete in the correct age group			

1.10pm

1.15pm



TRACK & FIELD EVENTS TIMETABLE

Friday 29 July 2022

	7.30am	SPRINT HURDLES	ALL AGES	
FIELD EVENTS	9.30am	800M	12 GIRLS	Key Information
FIELD EVENTS	9.34am	M008	12 BOYS	<u>key information</u>
12'S (2010)	9.38am	M008	13 GIRLS	marshal for all events 10
12 3 (2010)	9.42am	M008	13 BOYS	minutes before the start of
HIGH JUMP - 9.30am	9.46am	M008	14 GIRLS	the race
	9.50am	M008	14 BOYS	
LONG JUMP -11.00am	9.54am	M008	15 GIRLS	
SHOT PUT - 12.45pm	9.58am	M008	15 BOYS	12 yrs 2010 born
3001 PU1 - 12.45piii	10.02am	M008	16/OPEN GIRLS	12 yi3 2010 boiii
13'S (2009)	10.06am	M008	16 BOYS	13 yrs 2009 born
	10.10am	M008	OPEN BOYS	
HIGH JUMP – 10.15am				14yrs 2008 born
	10.25am	100M	12 GIRLS	15 yrs 2007 born
LONG JUMP -11.45am	10.30am	100M	12 BOYS	13 yıs 2007 bolil
SHOT PUT – 1.30pm	10.35am	100M	13 GIRLS	16 yrs 2006 born
311011 01 1.30pm	10.40am	100M	13 BOYS	
14'S (2008)	10.45am	100M	14 GIRLS	OPEN 2005/2004
. ,	10.50am	100M	14 BOYS	born
SHOT PUT – 9.30am	10.55am	100M	15 GIRLS	
	11.00am	100M	15 BOYS	
HIGH JUMP – 11.00am	11.05am	100M	16 GIRLS	**please compete in the
LONG JUMP -12.45pm	11.10am	100M	16 BOYS	correct age group**
20110301111 12.130111	11.15am	100M	OPEN GIRLS	
15'S (2007)	11.20am	100M	OPEN BOYS	
	RAFFLE			** This timetable is subject
SHOT PUT – 10.15am	11.35pm	400M	13 GIRLS	to change on the day**
LUCII IIIAD 44 45	11.40pm	400M	13 BOYS	races/age groups may be
HIGH JUMP – 11.45am	11.45pm	400M	14 GIRLS	joined together
LONG JUMP -1.30pm	11.50pm	400M	14 BOYS	Joined together
	11.55pm	400M	15 GIRLS	
16'S (2006)	12.00pm	400M	15 BOYS	
	12.05pm	400M	16/OPEN GIRLS	
LONG JUMP -9.30am	12.10pm	400M	16 BOYS	
SHOT PUT – 11.00am	12.15am	400M	OPEN BOYS	
3001 PU1 - 11.00am				
HIGH JUMP – 12.45pm	12.20pm	200M	12 GIRLS	
·	12.25pm	200M	12 BOYS	
OPEN (2004/05)	12.30pm	200M	13 GIRLS	
	12.35pm	200M	13 BOYS	
LONG JUMP -10.15am	12.40pm	200M	14 GIRLS	
CHOT DUT 11 4Fam	12.45pm	200M	14 BOYS	
SHOT PUT – 11.45am	12.50pm	200M	15 GIRLS	
HIGH JUMP – 1.30pm	12.55pm	200M	15 BOYS	
	1.00pm	200M	16 GIRLS	
	1.05pm	200M	16 BOYS	
	1.000	200111	100010	

200M

200M

OPEN GIRLS

OPEN BOYS



TRACK & FIELD EVENTS TIMETABLE

Friday 29 July 2022

100m	FI	N	Α	LS
------	----	---	---	----

1.25pm	100M FINAL	12 GIRLS
1.30pm	100M FINAL	12 BOYS
1.35pm	100M FINAL	13 GIRLS
1.40pm	100M FINAL	13 BOYS
1.45pm	100M FINAL	14 GIRLS
1.50pm	100M FINAL	14 BOYS
1.55pm	100M FINAL	15 GIRLS
2.00pm	100M FINAL	15 BOYS
2.05pm	100M FINAL	16 GIRLS
2.10pm	100M FINAL	16 BOYS
2.15pm	100M FINAL	OPEN GIRLS
2.20pm	100M FINAL	OPEN BOYS

2.30pm RELAYS

12/13 BOYS & GIRLS (1 competitive team per house) – (4 x non scoring teams) 14/15 BOYS & GIRLS (1 competitive team per house) - (4 x non scoring teams) 16/OPEN BOYS & GIRLS (1 competitive team per house) - (4 x non scoring teams)

2.45pm 100m GIFT RACE – 100m winners to race against each other

2.55pm **RAFFLE & PRESENTATION**